Determining equations of families of cyclic curves

Sanjeewa, R. and Shaska, T. (2008) Determining equations of families of cyclic curves. Albanian J. Math., 2 (3). pp. 199-213.

[img]
Preview
Text
044.pdf

Download (275kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:53
Last Modified: 19 Feb 2018 10:07
URI: http://repo.risat.org/id/eprint/170

Actions (login required)

View Item View Item